Heavy Snow, Androscoggin
- When
- February 26, 1:00 PM EST to February 27, 4:00 AM EST
- Where
- Androscoggin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.166, -70.206 (the zone’s center; the record gives no point)
An area of low pressure over the Ohio Valley on the morning of the 26th moved east to the mid-Atlantic States, then northeast to Nova Scotia by the morning of the 27th. The storm brought 6 to 12 inches of snow to most of the region with a mix of rain and snow along the coast.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure over the Ohio Valley on the morning of the 26th moved east to the mid-Atlantic States, then northeast to Nova Scotia by the morning of the 27th. The storm brought 6 to 12 inches of snow to most of the region with a mix of rain and snow along the coast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 26, 10:34 AM EST, 2 hours 26 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1034 AM EST TUE FEB 26 2008
.SYNOPSIS...
LOW PRESSURE OVER THE LOWER OHIO VALLEY EARLY THIS MORNING WILL
TRACK NORTHEAST...REACHING THE MAINE COAST LATE TONIGHT. THE LOW
WILL THEN MOVE TO THE MARITIMES WEDNESDAY. HIGH PRESSURE WILL
BUILD ACROSS NEW ENGLAND THURSDAY NIGHT AND FRIDAY. LOW PRESSURE
WILL TRACK FROM THE GREAT LAKES...CROSSING THE REGION SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO UPDATE PLANNED THIS MORNING FOR COASTAL OR PUBLIC ZONE
FORECASTS. NEW MODEL DATA NOW ARRIVING SUGGESTING SOMEWHAT COLDER
SOLUTION SO WILL BE CONSIDERING WHETHER TO EXTEND WARNINGS INTO
COASTAL AREAS FOR THE AFTERNOON PACKAGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
MODELS HAVE BEEN STRONGLY INDICATING BANDED PRECIPITATION WITH
THIS SYSTEM FOR SOME TIME NOW...AND THERE SIGNAL IS STILL THERE.
THE MID LEVEL FRONTOGENETIC FORCING SUGGESTS A BAND MOVES INTO
SOUTHERN NEW HAMPSHIRE THIS EVENING...THEN LIFTS INTO WESTERN
MAINE. THERE ARE HINTS OF ANOTHER BAND FOLLOWING THIS AS WELL.
IN THE BANDING...MAXIMUM DENDRITE GROWTH SHOULD BE ATTAINED...SO
THAT THE SNOW IS EXPECTED TO FALL HEAVILY AT TIMES DURING THE
EVENING. IN FACT...SNOWFALL RATES IN THE BAND COULD REACH 1 TO 2
INCHES AN HOUR...AS IT CROSSES NEW HAMPSHIRE INTO MAINE.
BASED ON THE CONSENSUS TRACK OF THE 850 MB AND SURFACE LOWS...IT
APPEARS AS THOUGH THERE WILL BE A BOUNDARY LAYER PROBLEM WITH
RESPECT TO PRECIPITATION TYPE. SYNOPTICALLY...IT WOULD APPEAR THE
LOW LEVEL FORCING SHOULD BE SUCH THAT THE COASTAL FRONT WHICH FORMS
THIS AFTERNOON GETS PULLED TO THE COAST. MODEL SOUNDINGS FROM BOTH
THE 0000 UTC NAM AND GFS SHOW THIS...SO THIS IS ACCEPTED FOR THIS
FORECAST.
THIS MEANS THAT NHZ013-014 AND MEZ023>028 SHOULD SEE A MIX AND
PROBABLY A CHANGE TO RAIN. THIS BEST CHANCE OF THIS WOULD BE SOUTH
OF ROUTE ONE. IN THESE AREAS...THE PRECIPITATION COULD FALL AS
HEAVY RAIN IN THE BANDING. SHOULD THIS HAPPEN...THERE MAY BE SOME
LOCALIZED FLOODING ISSUES AS THE RAIN FALLS INTO A SNOWPACK THAT
CLOGS STORM DRAINS.
HOWEVER...THE 0000 UTC ECMWF CONTINUES ITS COLD SOLUTION. IF THIS
VERIFIES...THE COASTAL FRONT AND BOUNDARY LAYER WARMING WOULD NOT
TAKE PLACE. AT THIS POINT...HAVE DECIDED TO ISSUE WINTER WEATHER
ADVISORIES FOR THE ABOVEMENTIONED LOCATIONS. IT MAY BE CLOSE FOR
THE WESTERN MAINE COAST FROM KPWM TO KRKD...BUT AT THIS POINT
THERE IS ENOUGH DOUBT TO ISSUE THE ADVISORY VERSUS A WARNING.
LATER SHIFTS WILL HAVE TO MONITOR FOR TRENDS...AND SHORT FUSED
WARNING MAY NEED TO BE ISSUED THIS THESE LOCATIONS IF IT APPEARS
THE COLDER SOLUTION IS MORE CORRECT.
ELSEWHERE...THE SETUP IS CORRECT FOR ONE OR MORE BANDS OF SNOW TO
MOVE NORTH IN THE BEST MID LEVEL FRONTOGENETIC FORCING. AS THE
BEST LIFT EXITS...IT IS POSSIBLE THAT WE WILL LOSE THE ABILITY TO
MAKE SNOWFLAKES (AS THE PRODUCTION ZONE BECOMES TOO WARM)...AND
THE PRECIPITATION COULD TAPER OFF AS LIGHT FREEZING RAIN OR SLEET.
THE BEST CHANCE OF THIS IS ACROSS SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE.
BASED ON THE ABOVE...WINTER STORM WARNINGS HAVE BEEN ISSUED FOR
ALL OTHER LOCATIONS FOR TONIGHT. IT APPEARS AS THOUGH THE HEAVIEST
ACCUMULATIONS TONIGHT WILL OCCUR FROM NORTHERN BELKNAP COUNTY IN
NEW HAMPSHIRE NORTHEAST THROUGH THE FOOTHILLS (WHERE UPSLOPE AIDS
THE BANDING).
AS THE SURFACE LOW PULLS AWAY WEDNESDAY MORNING...THE DEFORMATION
AHEAD OF THE APPROACHING LONG WAVE TROUGH WILL BECOME THE PRIMARY
PRECIPITATION PRODUCER. THIS SHOULD ALLOW US TO RECAPTURE THE
ABILITY TO MAKE SNOWFLAKES...AND OCCASIONAL SNOW IS FORECAST. THE
DEFORMATION LINGERS OVER THE MOUNTAINS MUCH OF THE DAY...AND THE
PRECIPITATION SHOULD TAPER OFF ELSEWHERE. WHILE MOST OF THE SNOW
SHOULD FALL TONIGHT...MOST OF THE WARNINGS WERE EXTENDED TO INCLUDE
THE DEFORMATION PORTION OF THE STORM WEDNESDAY.
THE HIGHEST TOTAL SNOWFALL SHOULD OCCUR IN THE NORTHERN NEW
HAMPSHIRE MOUNTAINS AS UPSLOPE CONTRIBUTES TO THE DEFORMATION. IN
THE FAVORED UPSLOPE AREAS...AS MUCH AS 18 INCHES IS NOT OUT OF THE
QUESTION. THE FOOTHILLS OF BOTH STATES SHOULD ALSO SEE A STRIP OF
8 TO 14 INCHES AS THE BANDING HAS IT LARGEST EFFECTS HERE. ELSEWHERE...
AMOUNTS WERE TEMPERED BY THE POTENTIAL OF MIXING...ESPECIALLY THE
INTERIOR ZONES NEXT TO THE COAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
FIRST WE WRAP UP OUR EVENT...AS UPSLOPE SNOW SHOWERS LINGER INTO
WEDNESDAY NIGHT. FLOW A BIT TOO NORTHERLY FOR BEST
UPSLOPING...THOUGH SOME SLOPES DO OK. EXPECT ADDITIONAL SNOW
ACCUMULATION IN THE MOUNTAINS TO BE LIGHT (AN INCH OR TWO). GFS
MUCH COLDER IN ITS TEMPERATURE FIELDS THAN THE NAM...WITH NO READ
EITHER WAY PREFER NAM/GFS MOS BLEND FOR LOWS.
HIGH PRESSURE BUILDS IN FOR THURSDAY AND FRIDAY...BRINGING A MUCH
DESERVED BREAK FROM WINTRY WEATHER. MODELS IN GOOD
AGREEMENT...WITH EVEN A GOOD CONSENSUS THAT RIDGING THURSDAY NIGHT
WILL PROVIDE EXCELLENT RADIATIONAL COOLING. CONSENSUS SUPPORTS GFS
MOS FOR THURSDAY NIGHT...AS SLOWS WILL LIKELY DROP BELOW ZERO AT
MANY LOCATIONS.
OUR NEXT SYSTEM COMES EARLY IN THE WEEKEND. THE SYSTEM STARTS AS A
RATHER VIGOROUS CLIPPER SYSTEM. DESPITE ITS ORIGIN...GFS BRINGS A
FAIR AMOUNT OF QPF...SUPPORTING A 2 TO 4 INCH TYPE EVENT.
HOWEVER...EUROPEAN/GEM AND SOME GFS ENSEMBLE MEMBERS POINT TO THIS
SYSTEM STRENGTHENING AS IT REACHES THE COAST...ACTUALLY WRAPPING
BACK MOISTURE INTO EASTERN MAINE. DEPENDING ON HOW QUICKLY IT
DEVELOPS...IT COULD ENHANCE SNOW TO ADVISORY OR EVEN WARNING
LEVELS. DESPITE LESS THAN IDEAL TRACK (CONSENSUS POINTS TO RIGHT
OVER US)...AIR IN PLACE IS COLD ENOUGH FOR SNOW ALMOST EVERYWHERE.
ALSO...GFS MOS SEEMS TOO COLD FRIDAY NIGHT GIVEN WARM AIR
ADVECTION. FOR POPS...STICK WITH HIGH CHANCE. WOULD GO
HIGHER...HOWEVER TIMING IS STILL AN ISSUE...IN ADDITION TO OCCURRENCE.
LOOKING AHEAD...FOLLOWING A BRIEF RIDGE SUNDAY...AN ACTIVE PATTERN
LOOKS TO SET UP FOR NEXT WEEK. MODELS ALL OVER ON THE
SPECIFICS...BUT DO AGREES ON A BAROCLINIC ZONE EXTENDING TO THE
NORTHEAST. CARRY CHANCE POPS...AS MODELS KEY IN ON DEVELOPING
FEATURES.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS CONTINUE EARLY THIS MORNING. EXPECTING CONDITIONS
TO BECOME MVFR AS CEILINGS LOWER IN RESPONSE TO THE LOWERING
INVERSION AND THE DEVELOPING SOUTHEAST FLOW THIS AFTERNOON.
CONDITIONS WILL QUICKLY DROP TO IFR IN THE SNOW THIS AFTERNOON.
KPWM AND KPSM MAY IMPROVE AS THE SNOW CHANGES TO RAIN...BUT
ELSEWHERE LIFR CONDITIONS ARE EXPECTED MOST OF THE NIGHT.
IMPROVEMENT TO IFR AND THEN MVFR WILL BE SLOW WEDNESDAY AS
DEFORMATION PRECIPITATION CONTINUES MUCH OF THE DAY.
LONG TERM...FRIDAY NIGHT AND SATURDAY SYSTEM COULD IMPACT AVIATION
WITH IFR OR LOWER CONDITIONS POSSIBLE. SYSTEM SHOULD BE A RATHER
QUICK HITTER FOR MOST...WITH TAF DISRUPTIONS RELATIVELY BRIEF.
&&
.MARINE...
IN THE SHORT TERM...WINDS ARE GENERALLY LIGHT AND VARIABLE EARLY
THIS MORNING WITH A RIDGE OF HIGH PRESSURE CENTERED OVER THE MID
ATLANTIC STATES. AS THE RIDGE GETS OFFSHORE THIS AFTERNOON...WINDS
WILL VEER AND INCREASE...BUT STAY BELOW SMALL CRAFT LEVELS DURING
THE AFTERNOON.
AHEAD OF THE APPROACHING LOW...WINDS WILL TAKE ON A COASTAL FRONT
CONFIGURATION TONIGHT. THIS WILL HAVE A IMPACT ON WIND DIRECTION
AND SPEED. IN THIS SCENARIO...THE WINDS WILL BE STRONGEST OVER THE
EASTERN OCEAN WATERS...WHERE SOUTHEAST WINDS SHOULD GUST TO GALE
FORCE LATE THIS EVENING. THIS AREA WILL HAVE THE BEST CHANCE OF
TAPPING 40 KNOTS WINDS AT THE TOP OF THE WARM AIR ADVECTION
INDUCED INVERSION.
AS THE LOW COMES ASTRIDE OF THE COAST...WINDS WILL BACK TO THE
NORTH...AND ALL OCEAN WATERS WILL HAVE A PERIOD OF GALE FORCE
WINDS AS THEY SHIFT BACK TO THE WEST. SMALL CRAFT ADVISORIES WERE
RETAINED FOR THE WATERS...AS THEY SHOULD BE PROTECTED SOMEWHAT BY
THE COASTAL FRONT.
ALL AREAS GO AROUND TO WEST AND EVENTUALLY SOUTHWEST WEDNESDAY AS
THE LOW DEPARTS. GALE FORCE GUSTS ARE POSSIBLE IN THE MORNING WITH
THE BEST GRADIENT...BUT AFTER THIS WINDS SHOULD DROP TO SMALL
CRAFT LEVELS. SEAS MAY WILL RIDE ABOVE 5 FEET THIS EVENING IN THE
FAVORABLE FETCH...AND MAY STAY ABOVE 5 FEET THROUGH WEDNESDAY
EVENING.
IN THE LONG TERM...NEXT SIGNIFICANT SYSTEM IS SATURDAY. FOR NOW
LOOKING LIKE SMALL CRAFT ADVISORY...BUT SOME MODELS STRONGER...HINTING
THAT GALE IS ALSO A POSSIBILITY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 12 PM EST
WEDNESDAY FOR MEZ012-018-019.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM EST
WEDNESDAY FOR MEZ013-014-020>022.
WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST
WEDNESDAY FOR MEZ007.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST
WEDNESDAY FOR MEZ025>028.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR MEZ023-024.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 7 PM EST
WEDNESDAY FOR MEZ008-009.
NH...WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 12 PM EST
WEDNESDAY FOR NHZ004>010.
WINTER STORM WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EST
WEDNESDAY FOR NHZ001>003.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR NHZ013-014.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 8 AM EST
WEDNESDAY FOR ANZ151-153.
GALE WARNING FROM 10 PM THIS EVENING TO 8 AM EST WEDNESDAY FOR
ANZ150-152-154.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 429 AM EST TUE FEB 26 2008 MEZ007-NHZ001>003-270930- NORTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- 429 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ013-014-020>022-270930- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO- 429 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ012-018-019-NHZ004>010-270930- SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- 429 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 12 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ008-009-270930- NORTHERN FRANKLIN-CENTRAL SOMERSET- 429 AM EST TUE FEB 26 2008 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ023-024-NHZ013-014-270930- COASTAL YORK-COASTAL CUMBERLAND-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 429 AM EST TUE FEB 26 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ025>028-270930- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 429 AM EST TUE FEB 26 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ151-153-270930- PENOBSCOT BAY-CASCO BAY- 429 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150-152-154-270930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 429 AM EST TUE FEB 26 2008 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The national radar mosaic for the moment the first event began.
11 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2008Every state in 2008This day in weather historyWarnings in Maine, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 85278, 85279, 85280, 85281, 85282, 85283, 85284, 85285, 85286, 85287, 85288.